Fraunhofer-Gesellschaft

Publica

Hier finden Sie wissenschaftliche Publikationen aus den Fraunhofer-Instituten.

Nikol'skii inequalities for Lorentz-Zygmund spaces

 
: Doktorski, Leo R. Ya; Gendler, Dmitrij

:

Boletin de la Sociedad Matemática Mexicana 25 (2019), No.3, pp.659-672
ISSN: 1405-213X (Print)
ISSN: 2296-4495 (Online)
English
Journal Article
Fraunhofer IOSB ()

Abstract
Analogs of the Nikol’skii inequality in Lorentz–Zygmund spaces are obtained for functions of the form ∑nk=1ckφk, where {φk} is a finite orthonormal system in L2 bounded in L∞. No assumptions about smoothness of considered functions are required. Used technique relies only on the properties of Lorentz–Zygmund spaces and Fourier series map. In addition, real interpolation method is applied.

: http://publica.fraunhofer.de/documents/N-525116.html